# SDR AU981418

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bnorm BN2A20
- Engine: Lyc IO540K1B5
- Propeller: Hartzl HCC2YK2
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Retainer
- Condition: Broken
- Location: Fuel Filter
- Component: 1433002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT ENGINE FUEL FILTER BOWL RETAINER BROKEN.
